# SDR SWAA2020072211687

- Difficulty date: June 26, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Torn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LOWER SECTION TORN.   REMOVED AND REPLADE SLIDE PACK IAW AMM25-66-01, AND TASK 725-61-06.
